# SDR FDEA201412084081

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AYB71142
- Condition: Corroded
- Location: Bs 1368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BS 1368 ON LT VERTICAL SECTION OF LOWER AUX FUEL CELL BLADDER PANEL LANDING.  REMOVED DAMAGE & FABRICATED A NEW ANGLE.  INSTALLED IAW SRM 51-31-01.
